Is there anyone who can tell me how to not get red skin with pain when touching after injection?
I take insulin in belly(?) and after almost 2 months my skin says no mere needles in me...
Any info how to get rid of pain is thankfully from me !!
Every once in a while I get a little irritated bump or sometimes even a nice purple bruise with my injections. I think that's par for the course though.
Do you use an alcohol wipe before the injection? Do you always pinch your skin up before you stick the needle in, then slowly release your skin as you inject the insulin (this is how my doc's originally told me to do it, but I find it usually hurts more)? Do you have very much belly fat to inject into? Have you tried alternate injection sites (legs, arms)?
Or do you think you could have an allergy to the metal of the needle?
Just a few suggestions, sorry I couldn't be more help!
At first I was injecting in my belly and my legs but had the same problems with the redness and bruising. I found that injecting in my upper arms and buttocks works better for me. I just had to try different parts of my body to find where it worked best. Good luck!
Join Diabetes community by Diabetes Hands Foundation: TuDiabetes
Joinor Sign In
(Head of Communities, has type 1)
(EsTuDiabetes Community Manager, mother of a child with type 1)
(Head of Experience, has type 1)
(Development Manager, has type 2)
Desiree Johnson (Administrative and Programs Assistant, has type 1)
Brian (bsc) (has type 2)
Gary (has type 2)
David (dns) (type 2)
This site complies with the HONcode standard for trustworthy health information: verify here.
© 2014 A community of people touched by diabetes, run by the Diabetes Hands Foundation.
Contact Us |
Terms of Service
Please check your browser settings or contact your system administrator.